MathSciNet Relay Station
MathSciNet bibliographic data
MR1641681 (2000j:46096) 46J99 (43A99)
Dales, H. G.; Pandey, S. S. Weak amenability of Segal algebras. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1419–1425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement